Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dizziness and armpit discomfort side effects
Feb 25, 2010

I have been tested positive since August 2009. My CD 4 was 328, viral load was about 20,000. My doctor gave me Stocrin and Truvada for treatment since then. My side effects has been minor except when I first started for the first 3 weeks, I happened to be traveling to different time zone(I had to take the pills at 11am in the morning(when I traveled from Asia to US) and 5pm (when I traveled from US to Europe) to keep 24 hours interval) It made me feel very dizzy (combining with jetlag). Now I have been taking the pills for more than 6 months, sometimes I still feel dizzy after taking the pills and some day I would feel uncomfortable around my armpit. I also got the CD4 and viral load test after 6 months, the result came very good. My CD4 is now 659 and viral load is <40. Is there anything I should be worried about my side effects.

Response from Dr. Henry

Some patients (5-10%) will continue to have some central nervous system side effects from efavirenz -you may want to discuss either switching your meds if very bothersome or checking your efavirenz level in the blood to see if you run a high level. The arm pit complaint would be rather unusual to be due directly due to your HIV regimen. I recommend a full examination to see what other conditions could be contributing to that problem. KH



Previous
Steven johnson and stopping treatment
Next
Medication and Herbal Contraindications

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement